alexa Antibiotic-Associated Diarrhea | India | PDF | PPT| Case Reports | Symptoms | Treatment

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Recommended Conferences

Read more

Recommended Journals

Relevant Topics

Antibiotic-Associated Diarrhea

  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger
  • Antibiotic-Associated Diarrhea

    Antibiotic-Associated Diarrhea describes frequent, watery bowel movements (diarrhea) that occur in response to medications used to treat bacterial infections (antibiotics). Typically, no pathogens are identified and the diarrhea is caused by changes in the composition and function of the intestinal flora. Most patients respond to supportive measures and discontinuation of antibiotics.

  • Antibiotic-Associated Diarrhea

    Nearly all antibiotics can cause antibiotic-associated diarrhea, colitis or pseudomembranous colitis. The antibiotics most commonly linked to antibiotic-associated diarrhea include: Cephalosporins, such as cefixime (Suprax) and cefpodoxime, Clindamycin (Cleocin), Penicillins, such as amoxicillin (Amoxil, Larotid, others) and ampicillin, Fluoroquinolones, such as ciprofloxacin (Cipro) and levofloxacin (Levaquin).

  • Antibiotic-Associated Diarrhea

    In the vast majority of patients AAD is a mild and self- limited illness that responds to the discontinuation of antibiotics, supportive care, and fluid and electrolyte replacement. The diagnosis of C. difficile colitis should always be established before antimicrobial therapy is implemented, we strongly agree with the current ACG guidelines in that empirical therapy should be initiated in highly suggestive cases of severely ill patients.

Expert PPTs

Speaker PPTs

 

High Impact List of Articles

Conference Proceedings